![]() |
Volumn 47, Issue 3, 2001, Pages 1243-1251
|
Asymptotic eigenvalue distribution of block toeplitz matrices and application to blind SIMO channel identification
|
Author keywords
Asymptotic eigenvalue distribution; Band limited channels; Blind identification; Block Toeplitz matrices; Multivariate processes; Second order statistics algorithms
|
Indexed keywords
ALGORITHMS;
ASYMPTOTIC STABILITY;
EIGENVALUES AND EIGENFUNCTIONS;
FOURIER TRANSFORMS;
MATRIX ALGEBRA;
THEOREM PROVING;
ASYMPTOTIC EIGENVALUE DISTRIBUTION;
BLIND CHANNEL IDENTIFICATION;
BLOCK TOEPLITZ MATRICES;
MULTIVARIATE PROCESSES;
SECOND-ORDER STATISTICS ALGORITHMS;
SIGNAL FILTERING AND PREDICTION;
|
EID: 0035270285
PISSN: 00189448
EISSN: None
Source Type: Journal
DOI: 10.1109/18.915697 Document Type: Letter |
Times cited : (94)
|
References (23)
|